# SDR ASOA2013051703593

- Difficulty date: April 24, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,502 hours, 17,754 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570-673
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK FS 570-673 CORRODED IN SEVERAL AREAS.   REPLACED WITH NEW SEAT TRACK IAW AMM 53-00-49-400-801 AND 53-00-49-400-801.
